I have been taking the pill since August 2017, it is now January. I feel like i have gained weight the past month and i dont know if its just me having side effects of weight gain or if i could be pregnant because I didn’t take the pill correctly. It is my first time taking birth control, I have not had a period at all just minimal spotting within the first 2-3 months of taking the pill. Please help. I want to know if im just freaking out or this is normal.
No responses have yet been posted. Add your response to this question.
- Estradiol Drug Information
- Estradiol / Norgestimate Drug Information
- Ethinyl Estradiol / Norgestimate Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Dec 2013 • 1 answer
Posted 3 Mar 2014 • 1 answer
Ethinyl Estradiol/Norgestimate - If I get pregnant while on the pill, when I start taking the green?
Posted 14 May 2015 • 1 answer
Posted 29 Dec 2015 • 0 answers
Posted 6 Feb 2018 • 0 answers